MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 05-sep-2018 with the following findings: during investigation, the battery compartment was cracked from the threads to the case seal along the bumper pad, and from the case seal to the bumper pad.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue.It was alleged that the battery compartment was damaged.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key7854773
Report Number2531779-2018-16235
Device Sequence Number1445138
Product Code OYC
UDI-Device Identifier10840406100297
UDI-Public10840406100297
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Was the Report Sent to FDA? Yes
Device Age17 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR
Patient Weight61